# SDR AALA960472

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FORWARD CARGO DOOR WEB LANDING AT FWD AND AFT ENDS.  REMOVED CORRODED WEB BOTH ENDS AT FWD CARGO DOOR MANUFACTURED NEW WEBS 7075-T6 .071 AND CHORD ANGLES TREATED AND PRIMED AND INSTALLED PER SRM 51-10-1.  (M)
